Read more here:
@A myHIVteam Member There are many health problems that Truvada caused for many people. Some are Osteoporosis causing a person to have a lot of broken bones. I had taken truvada with some other medication and then I was on Atripla for about a year and it has truvada in it. I have Osteoporosis really bad and have had 6 major broken bones caused from having Osteoporosis. It also causes a lot of kidney stones and other kidney problems. I have had so many kidney stones I done lost count and I am dealing with mild kidney failure in stage 2. If you have been on Truvada and have any health issues you should consider calling the law firm that is handling my case or just go onto facebook and find the ad to sign up online.
Wow..in Nashville ,Tn they have a great advertisement for free
Prep on all the local tv Channels
Yes they are a MF pain. The doc told me this is the pain my wife feels when in labor. After that I have way more understanding why women scream and wail when giving birth.
I now several that were on it, but they are the same hiv drugs that hiv people take, in a lower dose, they stopped. They are not really healthy to be taking, and they give a false sense of no need to correct chancy behaviors, and no need for condoms
In 2010 I lost my right kidney because it was found to be non functional after a cat scan revealed irregularities. I was never certain if my HIV medication contributed to it.
I suffered kidney stones twice. My id doc could not confirm if the meds did it.
We never share your personal information with anyone.